On graphs with perfect internal matchings

Bartha Miklós and Gombás Éva: On graphs with perfect internal matchings. In: Acta cybernetica, (12) 2. pp. 111-124. (1995)

[thumbnail of cybernetica_012_numb_002_111-124.pdf]
Cikk, tanulmány, mű

Download (667kB) | Preview


Graphs with perfect internal matchings are studied as underlying objects of certain molecular switching devices called soliton automata. A perfect internal matching of a graph is a matching that covers all vertices of the graph, except possibly those with degree one. Such a matching is called a state of the graph. It is proved that for every two states there exists a so called mediator alternating network which can be used as a switch between those two states. As a consequence of this result it is shown how transitions of soliton automata can be decomposed into a sequence of simpler moves. Elementary graphs having a perfect internal matching axe defined through an equivalence relation on their edges. Another equivalence relation on the set of vertices is introduced to characterize the well-known canonical partition of elementary graphs in the new generalized sense.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1995
Volume: 12
Number: 2
ISSN: 0324-721X
Page Range: pp. 111-124
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38500/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 124. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 12:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/12548

Actions (login required)

View Item View Item